MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® SKULL CLAMP RADIOLUCENT

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® SKULL CLAMP RADIOLUCENT
Model Number 3034-00
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the customer explicitly reported a failure of the openlock mechanism of the skull clamp ("locking mechanism failed resulting in the dual pin holder on the c-clamp to come loose dropping the patients head"), this feature of the device in particular was carefully inspected.No deviations could be identified in the feature affected according to the customer feedback.The mechanism in question is fully functional.It is not assumed that the deviation (measured pin force of the device's torque screw below specification) found within this investigation did contribute to the incident described.As no causal link could be established between the device sent in and the incident described, it cannot be excluded that the pinning technique in this case was not optimal, as described in the instruction manual: "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline." additional information on this incident was requested.Any new information or findings will be presented in a follow-up report upon receipt.
 
Event or Problem Description
Distributor informed us on (b)(6) that one of our products was involved in a case in which a laceration occured.

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® SKULL CLAMP RADIOLUCENT
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key21433778
Report Number3003923579-2025-00004
Device Sequence Number17297717
Product Code HBL
UDI-Device Identifier04250435502181
UDI-Public04250435502181
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/27/2025
Report Date (Section F) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3034-00
Device Catalogue Number3034-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Distributor Facility Aware Date01/27/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer01/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown